# SDR USAABB96043

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 4990 · APU Oil System
- Part: Oil Shutoff Vlv
- Part number: 32895141
- Condition: Leaking
- Location: Apu
- Part time: 16,476 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCI - FLT 29 - EN ROUTE BWI-LAX WITH THE LEFT IDG ON MEL, CREW RECEIVED APU LOW QUANTITY INDICATIONS.  APU PERFORMED AUTO SHUT DOWN NEAR DSM.  FLIGHT DIVERTED TO MCI AND LANDED WITH NO FURTHER INCIDENT.  THE APU WAS SERVICED AND THE AIRCRAFT RELEASED FOR A MAINTENANCE FERRY FLIGHT TO PHL.  EN ROUTE, THE SAME PROBLEM REOCCURRED AND THE FLIGHT DIVERTED TO PIT.  MAINTENANCE IN PIT REPLACED THE APU GEARBOX OIL SHUTOFF VALVE.  (M)
